×

Found 3,883 Documents (Results 1–100)

100
MathJax

Plancherel-Rotach type asymptotic formulae for multiple orthogonal Hermite polynomials and recurrence relations. (English. Russian original) Zbl 07503379

Izv. Math. 86, No. 1, 32-91 (2022); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 86, No. 1, 36-97 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Geodesics and curvature of the quotient-affine metrics on full-rank correlation matrices. (English) Zbl 07495206

Nielsen, Frank (ed.) et al., Geometric science of information. 5th international conference, GSI 2021, Paris, France, July 21–23, 2021. Proceedings. Cham: Springer. Lect. Notes Comput. Sci. 12829, 93-102 (2021).
MSC:  62H20 62H12 15Bxx
PDF BibTeX XML Cite
Full Text: DOI HAL

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software